EconPapers    
Economics at your fingertips  
 

Asymptotic theory of statistics form unit root test regressions when the alternative is a breaking-trend-stationary model

Antonio Noriega ()

Estudios Económicos, 1995, vol. 10, issue 1, 29-65

Abstract: We derive test regressions whose structure provides a link between tests for a unit root and tests on the nullity of the parameters associated with the regression's trend function. These test regressions turn out to be equivalent to those proposed by Perron (1989). Using these regression equations, we extend Perron's (1989) asymptotic results by deriving limiting distributions of the deterministic components for all the models considered. The asymptotic representations of these distributions show that there is no conflict between testing for unit roots and for structural breaks: acceptance of a unit root rules out acceptance of a structural break, as modelled by a dummy variable.

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://estudioseconomicos.colmex.mx/index.php/economicos/article/view/272/275 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:emx:esteco:v:10:y:1995:i:1:p:29-65

Access Statistics for this article

More articles in Estudios Económicos from El Colegio de México, Centro de Estudios Económicos Contact information at EDIRC.
Bibliographic data for series maintained by Ximena Varela ().

 
Page updated 2025-03-19
Handle: RePEc:emx:esteco:v:10:y:1995:i:1:p:29-65